Discrete, Nonlinear Approximation Problems in Polyhedral Norms. A Levenberg-Like Algorithm.
Numerische Mathematik, Tome 28 (1977), pp. 157-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132480,
author = {M.R. Osborne and D.H. Anderson},
title = {Discrete, {Nonlinear} {Approximation} {Problems} in {Polyhedral} {Norms.} {A} {Levenberg-Like} {Algorithm.}},
journal = {Numerische Mathematik},
pages = {157--170},
year = {1977},
volume = {28},
zbl = {0342.65005},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132480/}
}
M.R. Osborne; D.H. Anderson. Discrete, Nonlinear Approximation Problems in Polyhedral Norms. A Levenberg-Like Algorithm.. Numerische Mathematik, Tome 28 (1977), pp. 157-170. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132480/